# SDR ASOA201708281871

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310 CORRODED FWD SIDE BTW STGRS 25L-25R. REPAIRED FRAME AT 310 FWD SIDE BTW STGRS 25L-25R IAW EC/TC REO 670-53-21-799 01 AND REO 670-53-21-799 01.
